| Catalog Number |
24355 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Patient specifics are unknown.Date of event is unknown.Initial reporter occupation is unknown.Product has not been returned to 3m¿ for analysis.3m¿ is unable to verify the leak, identify exact location and root cause without the sample.3m¿ will continue to monitor.
Event or Problem Description
A hospital alleged the 3m¿ ranger¿ high flow warming set (model 24355) lot hx9181 leaked during use.No patient or staff injury was alleged.No medical interventions were required.
Additional Manufacturer Narrative
Leak location was reported to be at the bubble trap.3m¿ has investigated and identified a manufacturing issue with the auto-venting bubble trap that introduces the risk of blood or fluid leaks while priming the sets and/or during fluid administration.There is no alleged injury to the patient or caregiver for this reported incident.3m¿ has initiated a field safety corrective action for lots associated with this issue.3m¿ has implemented a change to address the identified manufacturing issue and will continue to monitor.
Additional Manufacturer Narrative
Mdr-2110898-2022-00102 submitted on 24-oct-2022 noted the following: e1 initial reporter: 1.Name: (b)(6).2.Address: (b)(6).Telephone:(b)(6).G2 report source: foreign.G3 date received by manufacturer: 03-oct-2022.Corrections e1 initial reporter: 1.Name: (b)(6).2.Address: (b)(6).Telephone: (b)(6).G2 report source: foreign was unselected as not applicable.G3 date received by manufacturer: 07-oct-2022.Based on the corrections provided, 3m's assessment remains the same; the product has not been returned to 3m¿ for analysis.3m¿ is unable to verify the leak, identify exact location and root cause without the sample.3m¿ will continue to monitor.